# SDR SWI2024F00108

- Difficulty date: January 11, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 19,955 hours, 11,682 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP FR87 BETWEEN STR 26R-27R   (C-CHECK RO 2/2/2024)   REMOVED AND REPLACED SHEAR CLIP AT FR87 BETWEEN STR 26R-27R, REF SRM 51-40-08. NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED DUE TO REPLACING WITH NEW PART.
